# SDR HALA0400131

- Difficulty date: January 21, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Location: Accessory G/B
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 360 - HNL - DURING CLIMB, ENGINE ANNUNCIATOR LIGHT CAME ON.  ENGINE PAGE SHOWED ENGINE RT SYSTEM FAIL AND ENG RT OIL FILTER.  INSPECTION REVEALED METAL IN GEARBOX SCREEN.  REPLACED ENGINE GEAR BOX. TOWER SHAFT BEARING CAGE FAILED.  (M)
